# SDR SWAA2016090755572

- Difficulty date: August 15, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 63,995 hours, 37,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 706-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED BETWEEN BS 706 TO 727, LBL 64.   REPAIRED CREASE BEAM IAW ER AND EA.
